On global stability of an HIV pathogenesis model with cure rate

Yoshiaki Muroya, Yoichi Enatsu

Research output: Contribution to journalArticle

1 Citation (Scopus)


In this paper, applying both Lyapunov function techniques and monotone iterative techniques, we establish new sufficient conditions under which the infected equilibrium of an HIV pathogenesis model with cure rate is globally asymptotically stable. By giving an explicit expression for eventual lower bound of the concentration of susceptible CD4+ T cells, we establish an affirmative partial answer to the numerical simulations investigated in the recent paper [Liu, Wang, Hu and Ma, Global stability of an HIV pathogenesis model with cure rate, Nonlinear Analysis RWA (2011) 12: 2947-2961]. Our monotone iterative techniques are applicable for the small and large growth rate in logistic functions for the proliferation rate of healthy and infected CD4+ T cells.

Original languageEnglish
Pages (from-to)4001-4018
Number of pages18
JournalMathematical Methods in the Applied Sciences
Issue number17
Publication statusPublished - 30 Nov 2015



  • global asymptotic stability
  • HIV pathogenesis model
  • Lyapunov function
  • monotone iteration

Cite this